# SDR HNAA2016091200277

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,746 hours, 65,617 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 426
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

CLOSE NR 2 AC GENERATOR ILLUMINATED ON TAKEOFF, SHOWS NO LOADS.  STANDBY,  R & R NR 2 AC GENERATOR IAW W/C 24-20-11R.  R & R NR 2 GCU.  SECURED WITH RETAINED HARDWARE.  OPS CHECK GOOD.
